# SDR 29EA20160403001

- Difficulty date: March 30, 2016
- Submitted: April 3, 2016
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 51,649 hours, 33,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY ON RT ROW 14 INOPERATIVE.  R & R POWER SUPPLY IAW THE AMM 33-51-06.  OPERATIONS CHECKED NORMAL UNDER NR 500 038 WO SRO1857.
